# SDR HNAA2025121500857

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 55,210 hours, 53,296 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: High Pressure
- Location: Nr 1 Engine
- Component: Engine, Rroyce, AE3007A1
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE OIL PRESS REMAINS ABOVE 119 TO 120 PSI UNTIL POWER IS REDUDCED.   R & R NR 1 ENGINE IAW WORKCARD. 71-00-00.
